Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
July 27, 2002

Other Illnesses

Question from Davis, California, USA:

For the last two years, my husband, who has had type 1 diabetes for 18 years and takes Humalog at mealtimes with Lantus (insulin glargine) before bed, has been experiencing a dry mouth which leads to mouth irritations or sores. His doctors have not found the cause but don't see it as related to diabetes. Could it be a side effect of his insulin or diabetes? He's had the problem around the time of starting the Humalog.

Answer:

It is unlikely this could be from his insulin or diabetes.

JTL